# SDR UALA2012012000439

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 69,434 hours, 25,778 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SOFT IN AISLE NEAR 34C AND 35C.  FLOOR PANEL AT AISLE ROW 35 - 2" SOFT SPOT, 4" FROM EDGE OF PANEL.  ACP'D INTERIM REPAIR PER MM.  INSTALLED ALUM METAL 0.071" THICKNESS OVERLAP ON SOFTNESS AREA.  REPLACE FLOOR PANEL AT NEXT "C" CHECK.
